# SDR DGCA 23 3100

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N940CS
- Make and model: Socata TBM 700
- Aircraft serial: 1283
- Aircraft time: 1,150 hours, 763 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: T700A55201040010
- Part serial: SCA308
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR LEADING EDGE DELAMINATION
